# SDR DHL9870704C

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING RIB WS 546 CRACKED AT TOP FLANGE AT THIRD FROM AFT STRINGER.  STOP DRILLED  CRACK, HFEC, INSTALLED DOUBLER REPAIR PER SRM 57-10-5, 2 X 1 X 1.  N/R 2843
